# SDR AWXA200700133

- Difficulty date: January 13, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 63,099 hours, 39,300 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546921116
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME CRACKED, BS 440, S25R.  REPLACED FORWARD CARGO COMPARTMENT DOOR CUT OUT FORWARD FRAME CRACKED, BS 440, S25R IAW B737-300 SRM 51-40-02.
